MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DRESSING,SHEET,HD,THERAHONEY,2X2

Medline Industries, LP MEDLINE; DRESSING,SHEET,HD,THERAHONEY,2X2
Catalog Number MNK0082
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "in each piece of all the packages the honey drips from the dressings, generating distrust that the component is working.".
 
Additional Manufacturer Narrative
This is a combination product the customer reported honey drips from the dressings and that customers reject this product under these conditions.Medline reviewed the received photos, notified the supplier of the issue for all reported lots, and reviewed trending for this item.The customer reported issue "leaking" was confirmed with the received photos for one lot; additional lots were reported but not confirmed.As of now, this is believed to be an overfilling issue at the supplier's manufacturing site, and the division will continue to monitor trending through the quarterly trend reports; this complaint is ok to close.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DRESSING,SHEET,HD,THERAHONEY,2X2
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
pranayreddy alluri
three lakes drive
northfield, IL 60093
MDR Report Key50873342
Report Number1417592-2026-49447
Device Sequence Number10690715
Product Code FRO
UDI-Device Identifier30884389947535
UDI-Public30884389947535
Combination Product (Y/N)Y
Initial Reporter CountryPM
PMA/510(K) Number
K120976
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMNK0082
Device Lot NumberW02305835
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2023
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown